# SDR IPXA2025020343128

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 68,914 hours, 23,555 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT. WINDOW ASSY-NO. 2 OPENABLE CAPTAIN WINDOW ASSY-NO.2 OPENABLE STILL HAS MOISTURE INGRESS/HAZING AFTER PERFORMING METHOD 2 (ALTERNATIVE) PER AMM 57-11-00-216-016
